I'm noticing a pattern....

Discussion in 'Fibromyalgia Main Forum' started by kaymac, Dec 28, 2002.

  1. kaymac

    kaymac New Member

    I am discovering some pattern and wanted to share. The past couple of weeks, certain symptoms arrive and join the flare already going on....For instance (weird thing just now, I wanted to write Fur instead of For, and couldn't remember how to spell for!!!)....anyway that exactly is one symptom that joined my flare about 2 wks ago. Not able to remember words, saying words wrong, writing them wrong! Along with the dizzy spells or whirling spells.
    The dizzy spells are like I am falling or off balance, and tonight the weirdest of all. After playing a video game with son, I tried to walk out of the wrong and suddenly felt as if everything was falling upon me as I went whirling around! It really freaked me.
    Today at my inlaws house, I walked down the door steps and stopped at the bottom. Off to my right was their flag hanging. I felt as if it was tangled in my hair. Realizing it was further away, I eased up to only think again it was hanging in my hair! No where close! Perception off???
    My point is, I am already in the same flare, but other symptoms come in clumps and then go, while the major symptoms remain???
    Just had to make that announcement!

    kaymac
  2. Shirl

    Shirl New Member

    Have you added a new med, herb, vitamin to what you take lately?

    I had a serious reaction to St.John's Wort a few years ago.

    I was disoriented, something like you described in you post.
    It also make me feel very 'lightheaded', like I was walking on air! It is so stange that a herb could cause that much trouble.

    I stopped taking it, it took about 72 hours to get rid of the symptoms.

    I also had a bad reaction Elavil (amitriptyline), that one turned me into a zombi. I could not fine the bathroom in my own house! I did not want to move off the bed, and I felt like the covers weight a ton, it was a down conforter! I have had for years!

    I can get a big off in a Flare, but not as bad as I just wrote above, or like you described.

    You might want to check with your doctor,or if you think its a med, check with the pharmacist, that does not sound good.

    Take care.
    Shalom, Shirl